Salicylate is in many fruits and vegetables so if you had an allergy I would expect it to show up when you ate other vegetables than okra.
It's worth checking in with a doctor and asking if it may be related to the booster.
Yes, it’s a little strange that this only happened after eating okra both times. I really think it has to do with the booster but it seems like some kind of salicylate intolerance based on the symptoms (wheezing / asthma, hives, headache, insomnia). I had okra leftovers last Saturday for lunch (third time last week but small amount with each meal) and within 30-60 mins I had a pretty bad headache. By Sat night my scalp was itchy and next day morning hives….hives problem always seems to start with an itchy scalp. I’ll be seeing my GI tomorrow and plan to discuss this too since it lasted for months last time.
Post Edited (LookingForAnswers7) : 8/3/2022 11:38:28 PM (GMT-7)